2019
Том 71
№ 9

All Issues

Bakhtina G. P.

Articles: 3
Article (Russian)

On extremal problems for symmetric disjoint domains

Bakhtin A. K., Bakhtina G. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 179–185

We study two extremal problems for the product of powers of conformal radii of symmetric disjoint domains.

Article (Ukrainian)

On the extremization of some functionals in a problem on nonoverlapping regions

Bakhtina G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 202–204

Article (Russian)

On an extremal problem for conformal mappings of the unit disk into nonoverlapping regions

Bakhtina G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 646–648